# SDR S2YA05069

- Difficulty date: October 21, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- Engine: Pwa PT6A67D
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: MD3211Q1
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW REPORTED THE CARGO DOOR ANNUCIATOR ILLUMINATED AND WERE PERFORMING AN AIR-TURN-BACK.  THE ANNUCIATOR WAS MEL`D AND THE AC WAS RETURNED TO SERVICE.  MX REPLACED THE ACTUATOR BRACKET AND CLEARED THE MEL.  (K)
